# SDR CALA2013100791785

- Difficulty date: October 1, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 54,032 hours, 21,489 cycles
- Engine: Iae V2522A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid Valve
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 1 START FAULT ECAM ENG 1 EGT OVERLIMIT BUT DIDN'T SHOW OVERHEAT ON GAUGE HIGHEST 535.  REPLACED 7TH & 10TH STAGE SOLENOID VALVES IAW MM, OPERATIONS CHECKED GOOD.  THREE NORMAL STARTS.
